# SDR SWIA200211262

- Difficulty date: September 21, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 2,524 hours, 2,317 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 887
- Condition: Failed
- Location: Horiz Stab
- Part time: 312 hours, 294 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP.  WOULD NOT RESET.REMOVED AND REPLACED STAB HSTA ACTUATOR IAW CRJ MM 27-42-01.  OPS CHECK GOOD.  ALSO REMOVED AND REPLACED STAB MOTOR CONTROL UNIT IAW CRJ MM 27-42-05.  OPS CHECKS GOOD.
